# SDR FDEA202206281583

- Difficulty date: June 28, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N862FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37733
- Aircraft time: 42,165 hours, 6,768 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMING THE EO EG-5710-365655 P8 STEP 4 FOUND A EXISTING REPAIR ANGLE   COMMON TO STGR36R AT STA1014 AND A COUNTERSUNK FASTENER HOLE ON THE SKIN   HIDING   THE REPAIR ANGLE.
